Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 2 June 2020

The Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential Equations

Mykola Yaremenko1

Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 76–89 · doi.org/10.3844/jmssp.2020.76.89

7,282 accesses3,374 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

This article is dedicated to expanding our comprehension of the regularity of the solutions to the Cauchy problem for the quasilinear second-order parabolic partial differential equations under fair general conditions on the nonlinear perturbations. In this paper have been obtained that the sequence of the weak solutions uz ∈ V1,02, z = 1,2,..... to the Cauchy problems for the Equations (15) under the initial conditions uz (0,x) = φ0z converges to the weak solution to the Cauchy problem for the Equation (1) under the initial condition u(0, x) = u0 in V1,02.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Yaremenko, M. (2020). The Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential Equations. Journal of Mathematics and Statistics, 16(1), 76–89. https://doi.org/10.3844/jmssp.2020.76.89

Licence
CC BY 3.0
Issue
Volume 16, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsJournal of Mathematics and Statistics · Volume 16, Issue 1 · pp. 76–89 · CC BY 3.0Download